# SDR SIMA2631

- Difficulty date: September 19, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5017 - EMERGENCY LIGHTS AT SEATS 8A AND 7B ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FUSE 73LN IAW SAAB MM 33-50-00.  OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
